# SDR AWXA0001522

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65458333
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL CORNER PIECE BROKEN OFF AT STA 188 WL 207 JUST BELOW -40 WEB AT RT SIDE.  REPAIRED FLOOR PANEL IAW REF DWG 65-45833 AND SRM 51-40-02 FIG 1 AND SRM 51-30-2.
